# SDR DL757011389

- Difficulty date: August 23, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 44,265 hours, 22,379 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED AT FS 454 AND STRINGER 27R NEAR THE E&E DOOR OPENING. THE DAMAGE WAS REMOVED IN THE SKIN AND IN THE UNDERLYING BEARSTRAP. REPAIRED PER ER/A 381521-14, REV A.
